# SDR SWAA2022110163276

- Difficulty date: October 23, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 59,036 hours, 35,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCUFF PLATE FOUND CORRODED AT AFT CARGO FWD CUTOUT / [01] REMOVED AND REPLACED SCUFF PLATE AT AFT CARGO FWD CUTOUT AS PER B737-700 SRM 51-40-02-0G-0;[02] VERIFIED STEP 1
